# SDR AALA20170214019

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 47,705 hours, 19,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02019241005
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FORWARD LOWER EMERGENCY EXIT LIGHT IS MISSING THE LENS COVER. REMOVED AND REPLACED EXIT LIGHT IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
